MathSciNet Relay Station
MathSciNet bibliographic data
MR676988 31B25 (42B25)
Jerison, David S.; Kenig, Carlos E. Boundary behavior of harmonic functions in nontangentially accessible domains. Adv. in Math. 46 (1982), no. 1, 80–147.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement